# SDR 2006UALA01363

- Difficulty date: July 10, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 38,772 hours, 24,276 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Midcabin Sta 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN STA 663.75 FRAME CRACKED AT STRINGER CUTOUT AT 2R.  MAJOR REPAIR:  REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR ANGLE, STRINGER SPLICE AND STRINGER CLIP.
